# SDR JJBA2018100128019

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 30,325 hours, 19,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FR65 AT BOTTOM DOOR STOP OF THE CARGO DOOR.	REMOVED PREVIOUS REPAIR DOUBLE AND REPLACE FRAME SECTION AND SHEAR CLIP.
